# SDR CALA2025072406868

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 65,415 hours, 28,640 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKAWAY ON PUSHBACK TUG DRIVER MENTIONED SCRAPE ON PAINT.  RE-EVALUATED SCRAPE FOUND AS FOLLOWS, SCRAPE MEASURES 17.5 INCH L BY 3 INCH W, TOTAL AREA, DEPTH OF SCRAPE IN TO METAL IS .040 DEEP.  APPROX 4 INCHES OUT BOARD FROM FORWARD NLG DOOR. SCRAPE HAS A DENT AT AFT SECTION THAT MEASURES 6 INCH L (FOR & AFT) & 3 INCH W (INBD & OTBD) & .100 D.  SCRAPE RUNS THROUGH 8 FASTENERS. AREA IS OUT OF LIMITS IAW SRM 53-11-11.  UPON FURTHER INSPECTION OF DAMAGED AREA & REEVALUATION OF SCRATCHES ACTUAL DAMAGE SHOULD READ 2 SCRATCHES. FIRST 15.5 L WITH  DEEPEST MATERIAL LOSS BEING .011 DEEP, SCRATCH IS LOCATED IN ZONE 1 & ZONE 2 OF SRM 53-11-11-283-017. SECOND SCRATCH IS 3.5 LONG, WITH DEEPEST MATERIAL LOSS OF .024 DEEP. THE DENT IS ISOLATED BETWEEN FR 10 & 11, STRINGER 607, & RT LOWER STRINGER IN POCKET AREA.  DENT MEASURES 6 LONG.  4 WIDE INCH.  ACOMPLISHED STEPS 1 & 2 OF AVO 15164. 16 FASTENERS REMOVED.  ACCOMPLISHED AVO 15164 REV. C ITEMS 2, 3, 5, & 7.  AVO 015164 STEP 9.   COMPLETED ULTRASOUND GRID MAPPING & NTM 51-10-04.  A MAJOR REPAIR AND IT IS AN RII ITEM.
